# SDR 20000711SH001

- Difficulty date: June 11, 2000
- Submitted: July 11, 2000
- Operation: General aviation
- Aircraft: N5417J
- Make and model: Bolkms BO105CBS
- Aircraft serial: S798
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Part serial: 910
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR CHIP LIGHT CAME ON IN-FLIGHT AND WOULD NOT PULSE OFF.  AFTER REMOVAL OF MAIN ROTOR CHIP DETECTOR AND MAIN ROTOR OIL FILTER, FOUND STEEL SLIVERS AND CHIPS, BRONZE IN THE FILTER, AND OIL DRAINED.  TRANSMISSION REMOVED AND SHIPPED TO EUROCOPTER CANADA FOR REPAIR.  TBO FOR THIS UNIT IS 3,000 HOURS. PART FAILED AT 1,104.5 HOURS SINCE OVERHAUL.   (X)
